# SDR DALA2014110505923

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 72,491 hours, 32,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND LT EPSU AND THE EMERGENCY LIGHT, EXTERIOR, UNDER AFT LT EMERGENCY DOOR INOPERATIVE.  MAINTENANCE REPLACED LT EPSU AND BATTERY PACK; OPS CHECK WAS NORMAL.
